MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 4.0 X 26MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 4.0 X 26MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48552426
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; while inserting a screw, the screw head stripped and we were unable to insert or remove the screw.
 
Additional Manufacturer Narrative
Visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description

Brand Name
OASYS 4.0 X 26MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6852868
Report Number0009617544-2017-00353
Device Sequence Number899190
Product Code KWP
UDI-Device Identifier04546540371829
UDI-Public(01)04546540371829
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48552426
Device Catalogue Number48552426
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1